# SDR IPXA2025011628979

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 22,828 hours, 3,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRY DOOR STOP PIN RETAINER SPRING DEFORM 1 EA. (REPLACE) OK TO WORK.  OPEN
